Követés
Paweł Pasteczka
Paweł Pasteczka
E-mail megerősítve itt: up.krakow.pl - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Characterization of the Hardy property of means and the best Hardy constants
Z Páles, P Pasteczka
arXiv preprint arXiv:1512.07265, 2015
162015
When is a family of generalized means a scale?
P Pasteczka
132012
On the best Hardy constant for quasi-arithmetic means and homogeneous deviation means
Z Pales, P Pasteczka
arXiv preprint arXiv:1710.02060, 2017
122017
Mean-type mappings and invariance principle
J Matkowski, P Pasteczka
arXiv preprint arXiv:2005.10623, 2020
92020
On Kedlaya-type inequalities for weighted means
Z Páles, P Pasteczka
Journal of Inequalities and Applications 2018, 1-22, 2018
92018
Invariant means and iterates of mean-type mappings
J Matkowski, P Pasteczka
Aequationes mathematicae 94 (3), 405-414, 2020
72020
Limit properties in a family of quasi-arithmetic means
P Pasteczka
Aequationes mathematicae 90 (4), 773-785, 2016
72016
Scales of quasi-arithmetic means determined by an invariance property
P Pasteczka
Journal of Difference Equations and Applications 21 (8), 742-755, 2015
72015
On negative results concerning Hardy means
P Pasteczka
Acta Mathematica Hungarica 146, 98-106, 2015
72015
A new estimate of the difference among quasi-arithmetic means
P Pasteczka
arXiv preprint arXiv:1310.7212, 2013
72013
On the Jensen convex and Jensen concave envelopes of means
Z Páles, P Pasteczka
Archiv der Mathematik 116, 423-432, 2021
62021
Jensen-type geometric shapes
P Pasteczka
Annales Universitatis Paedagogicae Cracoviensis. Studia Mathematica 19 (1 …, 2020
62020
On the homogenization of means
ZS Páles, P Pasteczka
Acta Mathematica Hungarica 159 (2), 537-562, 2019
62019
Invariant property for discontinuous mean-type mappings
P Pasteczka
arXiv preprint arXiv:1806.00230, 2018
62018
On a lattice-like property of quasi-arithmetic means
P Pasteczka
Journal of Mathematical Analysis and Applications 486 (1), 123892, 2020
52020
Iterated quasi-arithmetic mean-type mappings
P Pasteczka
arXiv preprint arXiv:1412.2997, 2014
52014
From the Ingham–Jessen property to mixed-mean inequalities
J Chudziak, Z Páles, P Pasteczka
Journal of Mathematical Analysis and Applications 499 (1), 124999, 2021
42021
On the Hardy property of mixed means
P Pasteczka
arXiv preprint arXiv:2104.05546, 2021
42021
Lower estimation of the difference between quasi-arithmetic means
P Pasteczka
Aequationes mathematicae 92, 7-24, 2018
42018
There is at most one continuous invariant mean
P Pasteczka
Aequationes mathematicae 96 (4), 833-841, 2022
32022
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20